# SDR UPS98826079

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1610-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D/CK, AFT ACCESORY SECTION  LONGERON CRACKED AND CORRODED STA 1610 TO 1620  AND LONG 24L.  REMOVED SECTION OF LONGERON AND REPLACED WITH NEW IAW DC8 SRM 53-2-2 AND 51-1-20D, INSTALLED SKIN DOUBLER ON FUSELAGE IAW DC8 SRM 53-2-1 FIG 7.
